# SDR TRAX200600672

- Difficulty date: August 25, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 11,990 hours, 10,217 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Sticking
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH EXTERIOR HANDLE IS STICKING.
